# SDR AWXA200301354

- Difficulty date: October 14, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 67,287 hours, 26,390 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5446
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND AROUND NUT PLATES HOLES OF AFT CARGO COMPARTMENT FLOORBEAM BS 1624 TO BS 1638, RBL 14.  MAINTENANCE REMOVED CORRODED SECTION OF FLOORBEAM UPPER CAP AT BS 1624 TO BS 1638, RBL 14; FABRICATED REPAIR ANGLES AND NEW REPLACEMENT SECTION OF UPPER CAP; INSTALLED REPAIR PARTS IAW B757-200 SRM 51-70-11, PG 1-6.
